MAUDE Adverse Event Report: ARTHREX, INC. SUPRAPATELLAR INSERTION GUIDE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUPRAPATELLAR INSERTION GUIDE; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUPRAPATELLAR INSERTION GUIDE
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/10/2025, it was reported by a sales representative via (b)(4) that an 1255-300 insertion guide, the bolt that attaches to the gig the bolt and jig cross threaded together and got stuck, broke the screwdriver because it was tight.Noticed during a case and swapped with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged 1255-300 batch 212469 was received for evaluation.Visual inspection noted signs of wear and tear as the laser marks are fading.It was noted that the device arrived for investigation with the 1239-100 batch 212007.The most likely cause of the reported failure is wear and tear on the device, which was manufactured in 2021.

Brand Name
SUPRAPATELLAR INSERTION GUIDE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23464541
Report Number1220246-2025-04980
Device Sequence Number10269368
Product Code HSB
UDI-Device Identifier00848665039153
UDI-Public(01)00848665039153(11)210825(10)212469
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K070444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUPRAPATELLAR INSERTION GUIDE
Device Catalogue Number1255-300
Device Lot Number212469
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown